MathSciNet Relay Station
MathSciNet bibliographic data
MR617100 (82k:76006) 76A60 (65N30 76D05)
Hald, Ole H. Convergence of Fourier methods for Navier-Stokes equations. J. Comput. Phys. 40 (1981), no. 2, 305–317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement